# SDR ASAA2014122710071

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 6,854 hours, 2,189 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: BACC45FT1212P
- Condition: Misrepaired
- Location: Ee Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, ELECTRIC LIGHT ILLUMINATED, RETURNED TO GATE IAW QRH.  ACFT GROUNDED.  AUX BATTERY CHARGER INOPERATIVE MESSAGE ON ELECTRIC BITE IAW FIM 24-31, TASK 825, CONTINUITY CHECK CONNECTOR D10330, ALL PINS TO D10342 FLUCTUATION.  AFTER CUTTING STRING TIE ON BACKSHELL, CONNECTOR D10330, FELL OFF EFFORTLESSLY EXPOSING ALL 4 WIRES, PINS REMAINED IN CONNECTOR.  REMOVED PINS FROM CONNECTOR, DVI SHOWS INCORRECT CRIMP SETTING USED.  RE-TERMINATE NEW PINS REF SWMP 20-61-11 & WDM 24-31-12, C922 C/B OPEN & CLOSED.  MSG CLEARED ON BITE, REPAIR CONFIRMED.
